University Links: Home Page | Site Map
Covenant University Repository

Maximal Solution Non Classical Differential Equation Association with Kurzweil Equations

Bishop, S.A. (2014) Maximal Solution Non Classical Differential Equation Association with Kurzweil Equations. International Journal of Applied Mathematics & Statistical Sciences (IJAMSS), 3 (1). pp. 13-18. ISSN 2319-3972

[img] PDF
Download (411Kb)

Abstract

We prove some new results on existence of solutions to first-order non classical ordinary differential equations associated with Kurzweil equations. Our existence results lean on new definitions of lower and upper solutions introduced in this article. The existence of a maximal solution is guaranteed when the local uniqueness property in the future is established. These results could be of great value in applications to the theory of non classical differential equations in locally convex spaces.

Item Type: Article
Uncontrolled Keywords: Differential Equations, Maximal Solution, Kurzweil Equations
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 06 Nov 2014 10:54
Last Modified: 06 Nov 2014 10:54
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2917

Actions (login required)

View Item View Item